Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On Cerazette, missed pills twice at night, followed it up the next day. Pregnancy risk?

taking the mini pill Cerazette and missed taking it twice last month, I take this pill last thing at night and when \i missed taking it I took it first thing the next morning. i m 45 and really really don t want to fall pregant, how high are the risks that I could get caught out I did however have a light period at the end of last month and have all the symptons of taking another one. thanks alison
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question
your taking contraceptive pill and,you missed the dose twice at night,but the right thing you did you took the dose in the morning.
If you miss the dose and don't remember till the next dose is due,you have no protection against the pregnancy .But since you took the tablet early in the morning ,so you have protection against pregnancy.
Relax and wait for your periods.
Hope I answered your question.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor